MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 8 FR; CATHETER, UPPER URINARY TRACT

DEROYAL INDUSTRIES, INC. FOLEY CATHETER, 400 SERIES 8 FR; CATHETER, UPPER URINARY TRACT
Model Number 81-080408
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "being used in a pt in the icu and the balloon burst.".
 
Additional Manufacturer Narrative
A user facility reported, "being used in a pt in the icu and the balloon burst." deroyal industries has requested return of the sample.A supplier corrective action request (scar) has been issued to the manufacturer of the foley, xeridiem medical devices.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Additional Manufacturer Narrative
A sample was provided to deroyal for evaluation.A supplier corrective action request (scar) has been issued to the manufacturer of the foley, xeridiem medical devices.This report came in as one complaint, but because it described four separate events, it will be reported for each event.This report is three of four (3/4).Deroyal industries evaluated the sample returned from the same lot of the affected device and no issues were found.Work orders for the affected lot and current inventory were reviewed with no issues identified.The failure mode effects analysis (fmea) and corrective actions and preventive actions were reviewed and no updates were required.A complaint to sales ratio was completed from (b)(6) 2022 to present and calculated to be 0.00035 or 0.0354%.The scar was completed by xeridiem medical devices.Returned samples were evaluated and inflated with air to specification and remained inflated.Root cause: sample evaluation and current processes were reviewed and no issues were found.Because of this, the complaint could not be confirmed and no root cause could be determined.Corrective and preventive actions: because no root cause was determined, no corrective or preventive actions were taken.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if information becomes available.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
FOLEY CATHETER, 400 SERIES 8 FR
Common Device Name
CATHETER, UPPER URINARY TRACT
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1595 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19951305
Report Number2320762-2023-00016
Device Sequence Number8923808
Product Code EYC
UDI-Device Identifier00749756045803
UDI-Public00749756045803
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-080408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by ManufacturerNot provided
11/10/2023
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date08/09/2024
11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown